Search - Université Paris Cité Access content directly

Filter your results

68 Results
Domains : math.math-ac
Image document

Fibers of rational maps and Jacobian matrices

Marc Chardin , Steven Dale Cutkosky , Quang Hoa Tran
Journal of Algebra, In press, ⟨10.1016/j.jalgebra.2019.01.035⟩
Journal articles hal-03004662v1

On the Castelnuovo-Mumford regularity of ideals, in dimension 2

Marc Chardin , Amadou Lamine Fall
Comptes Rendus. Mathématique, 2005, 341, pp.233-238
Journal articles hal-00137117v1

The height of the mixed sparse resultant

Martin Sombra
American Journal of Mathematics, 2004, 126, pp.1253-1260
Journal articles hal-00119390v1
Image document

Torsion of the symmetric algebra and implicitization

Laurent Busé , Marc Chardin , Jean-Pierre Jouanolou
Proceedings of the American Mathematical Society, 2009, 137 (6), pp.1855-1865
Journal articles inria-00104191v2

Peut-on penser sans concept en mathématique? (ou: Quand la mathématique peine avec ses concepts.)

Yves Andre
Preprints, Working Papers, ... hal-03453943v1

A refinement of Izumi's Theorem

S. Boucksom , Charles Favre , Mattias Jonsson
Eur. Math. Soc. pp. 55-81, 2014, Valuation theory in interaction, 978-3-03719-149-1
Books hal-00793190v1

New solutions to the Hurwitz problem on square identities

Anna Lenzhen , Sophie Morier-Genoud , Valentin Ovsienko
Journal of Pure and Applied Algebra, 2011, 215 (12), pp.2903-2911. ⟨10.1016/j.jpaa.2011.04.011⟩
Journal articles hal-00695590v1
Image document

Fibers of rational maps and elimination matrices: an application oriented approach

Laurent Busé , Marc Chardin
Irena Peeva. Commutative Algebra - Expository papers dedicated to David Eisenbud on the occasion of his 75th birthday, pp.189-217, 2021, 978-3-030-89693-5. ⟨10.1007/978-3-030-89694-2_6⟩
Book sections hal-03314532v2

Fibers of multi-graded rational maps and orthogonal projection onto rational surfaces

Nicolás Botbol , Laurent Busé , Marc Chardin , Fatmanur Yildirim
SIAM Journal on Applied Algebra and Geometry, 2020, 4 (2), pp.322-353. ⟨10.1137/19M1289522⟩
Journal articles hal-02112357v1
Image document

Well, Papa, can you multiply triplets?

Sophie Morier-Genoud , Valentin Ovsienko
Preprints, Working Papers, ... hal-00335502v1

The (ir)regularity of Tor and Ext

Marc Chardin , Dipankar Ghosh , Navid Nemati
Preprints, Working Papers, ... hal-03004765v1
Image document

Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations

Pedro Daniel Gonzalez Perez , Gerard Gonzalez-Sprinberg
Preprints, Working Papers, ... hal-00000889v1
Image document

Fitting ideals and multiple points of surface parameterizations

Nicolás Botbol , Laurent Busé , Marc Chardin
Journal of Algebra, 2014, 420, pp.486-508. ⟨10.1016/j.jalgebra.2014.07.028⟩
Journal articles hal-00874221v2
Image document

Mixed hodge structures

Fouad Elzein , Le Dung Trang
E. Cattani, F. Elzein, D.T. Lê, P. Griffiths. Hodge theory, Math. Notes (49), Princeton University Press, 2014, Hodge theory
Book sections hal-01271554v1

Projective schemes: What is Computable in low degree?

Marc Chardin
ACM SIDSAM Bulletin, 2001, 35 Issue 138 numéro 4, pp.23-39
Journal articles hal-00137102v1

On the regularity of products and intersections of complete intersections

Marc Chardin , Nguyen Cong Minh , Ngo Viet Trung
Proceedings of the American Mathematical Society, 2007, 135, pp.1597-1606
Journal articles hal-00137109v1
Image document

Clôture intégrale des idéaux et équisingularité

Monique Lejeune Jalabert , Bernard Teissier , Jean-Jacques Risler
Preprints, Working Papers, ... hal-00261772v1
Image document

Higher degree Davenport constants over finite commutative rings

Yair Caro , Benjamin Girard , John R. Schmitt
Integers : Electronic Journal of Combinatorial Number Theory, 2021, 21, pp.A120
Journal articles hal-03139286v2
Image document

Regularity of prime ideals

Giulio Caviglia , Marc Chardin , Jason Mccullough , Irena Peeva , Matteo Varbaro et al.
Mathematische Zeitschrift, 2019, 291 (1-2), pp.421-435. ⟨10.1007/s00209-018-2089-y⟩
Journal articles hal-03004657v1
Image document

Multigraded Tor and local cohomology

Marc Chardin , Rafael Holanda
Preprints, Working Papers, ... hal-03878869v1
Image document

The eñe product over a commutative ring

Ricardo Pérez-Marco
Preprints, Working Papers, ... hal-02373243v1

Green-Lazarsfeld\'s Conjecture for Generic Curves of Large Gonality

Marian Aprodu , Claire Voisin
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2003, 336 (N°4), pp.335-339
Journal articles hal-00010057v1

Liaison and Castelnuovo-Mumford regularity

Marc Chardin , Bernd Ulrich
American Journal of Mathematics, 2002, 124 numéro 6, pp.1103-1124
Journal articles hal-00137105v1
Image document

Matrix representations for toric parametrizations

Nicolás Botbol , Alicia Dickenstein , Marc André Dohm
Computer Aided Geometric Design, 2009, 26 (7), pp.757-771
Journal articles hal-00308281v1
Image document


Yves Andre
Acta Mathematica Vietnamica, In press
Journal articles hal-02408043v1
Image document

Semigroups of valuations on local rings, II

Steven Dale Cutkosky , Bernard Teissier
Preprints, Working Papers, ... hal-00281810v1

Nilpotence, radicaux et structures mono\\\"{\\i}dales

Yves André , Bruno Kahn , Peter O'Sullivan
Rendiconti del Seminario Matematico della Università di Padova, 2002, 108, pp.107-291
Journal articles hal-00010034v1

An introduction to Perfectoid Spaces

Olivier Brinon , Fabrizio Andreatta , Riccardo Brasca , Bruno Chiarellotto , Nicola Mazzari et al.
Société Mathématique de France. An excursion into p-adic Hodge theory: from foundations to recent trends, 54, , pp.207-265, 2019, Panoramas & Synthèses, 978-2-85629-913-5
Book sections hal-02477564v1
Image document

Valuations and henselization

Ana Belén de Felipe Paramio , Bernard H Teissier
Preprints, Working Papers, ... hal-02077611v1

Degree of Rational Maps versus Syzygies

Marc Chardin , S. H. Hassanzadeh , A. Simis
Journal of Algebra, 2021, 573, pp.641-662
Journal articles hal-03004778v1